Posts

Jul 23, 2019 12:09pm
Dear George, I am a 42 year old African American women in fairly good health. I am obese and I live a partly active life. I went to the emergency room back in January of this year for chest pain and palpitations. While there they did a D-dimer test and a chest CT scan. I was told that my CT scan was normal but some lung nodules were noticed and my D-dimer was elevated. I was told to follow up with my doctor.
0 Comments
Jul 22, 2019 6:32am
Ning Tang writes, Dear George, In China, a categary of hemostatic agents from snake venom named "Haemocoagulase" are widely used, basically they are the generic drugs of Reptilase®, which is produced by a Swiss company. We find that intravenous injection of this drug can cause severe hyperfibrinolysis and hypofibrinogenemia. It seems that Reptilase has been withdrawm from many western countries, do you know the reason? Whether is it due to some side effects? Looking forward to your reply.
1 Comment
Jul 6, 2019 1:26pm
George received a series of questions about vitamin K kinetics from colleague and friend Catherine N. Otto, MLS, PhD, Rutgers University. Dr. Otto is assisting a Nutrition Science colleague.
0 Comments
Jul 3, 2019 4:23pm
From friend, colleague, and frequent contributor Dave McGlasson: A friend contacted me about if her should be put on an anticoagulant. He is a 71 year old male who in 2004 suffered a DVT
0 Comments